# SDR SCNA20210302013

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 60,146 hours, 39,664 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Dual
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH EEC ALT LIGHTS WITH DISPLAY SOURCE 1 ILLUMINATED RAN QRH FOR ALT LIGHT & DISPLAY SOURCE 1. SUBSEQUENTLY INTERMITTANT LOSS OF VERT MODES VNAV, LVL CHANGE, V/S, AUTOPILOT, F/D, HYD SYS A INDICATION. SPD LMT ANNUNCIATION ILLUMINATED FMC 2 FROZE. EEC ALT LIGHTS EXTINGUISHED AFTER SHUTDOWN. LOSS OF FMA INDICATIONS. R&R'D #1 DEU REF AMM 31-62-21, PERFORMED DFCS BITE REF FIM 22-11 TASK 801, EEC BITE REF FIM 73-00 TASK 801, CDS SYS TEST REF AMM 31-62-00, AT SYS TEST REF AMM 22-31-00, SYMD BITE REF AMM 37-32-00, HYD SYS A PRESS CHECKS NORMAL REF FIM 311-62 TASK 861 #2 FMC OPS CHECK NORMAL @THIS TIME REF AMM 34-61-00 ALL CHECKS GOOD W /NO FAULTS NOTED A/C REMAINS LLM COMPLIANT. DECLARED EMERGENCY: DUAL EEC FAULT. DECLARED EMERGENCY AFTER IN-RANGE CALL, BELOW 10,000 LANDED SAFELY IN PHL. UPDATE: LANDED WITHOUT INCIDENT. EMERGENCY VEHICLES DID RESPOND.
